The D-branes of SU(n)


Gaberdiel, Matthias R. ; Roggenkamp, Daniel ; Gannon, Terry



DOI: https://doi.org/10.1088/1126-6708/2004/07/015
URL: https://iopscience.iop.org/article/10.1088/1126-67...
Additional URL: https://arxiv.org/abs/hep-th/0403271
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Journal of High Energy Physics : JHEP
Volume: 2004
Issue number: 7
Page range: Article 015
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 1126-6708 , 1029-8479
Edition: Rev. 2016
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Physik (Roggenkamp 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Gaberdiel, Matthias R. ; Roggenkamp, Daniel ; Gannon, Terry (2004) The D-branes of SU(n). Journal of High Energy Physics : JHEP Berlin ; Heidelberg 2004 7 Article 015 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item